# SDR YENA20160112007

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 52,278 hours, 18,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 053006
- Condition: Failed
- Location: Emergency Lights
- Part time: 32,509 hours, 11,634 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON IN THE ARM POSITION WHILE IN FLIGHT; R & R EMERGENCY EXIT LIGHT SWITCH, 4WL AND EMERGENCY LIGHT BATTERY AT AFT LT EMERGENCY POWER SUPPLY UNIT AS REQUIRED.  OPS CHECK NORMAL IAW AMM 33-51-00-710-001.  OK FOR SERVICE.
